Ironman

Global Moderator
  • Content Count

    827
  • Joined

  • Last visited

  • Days Won

    75

Everything posted by Ironman

  1. Ironman

    Dejavu

    Anxiety can do all kinds of things. I think I had a bit of what you had recently myself. I am under a LOT of stress at work and despite having improved with my anxiety issues, it can still cause issues. It's not a tumor; it is the mind trying to adjust to the body - we think faster than we talk.
  2. the site is up - awesome work. If you see spam, report it!
  3. I would let the antibiotics work. See if the lymph node shrinks more.
  4. Aripiprazole is Abilify. I don't think I was on Abilify. I was on Ambien for a while and Geodon for a while. I would think the Abiify would be taken at night, especially if you are having trouble sleeping. At the time I was taking Geodon/Ambien, I had trouble sleeping due to worry.
  5. Then, it is triggered by a stressor. That is something you need to monitor.
  6. Are the symptoms increasing with stress?
  7. Yes - everyhting is still mending.
  8. The calf soreness is probably from having adjusted your walking.
  9. Irritation causes redness, but it wouldn't be from shoes. Scratching won't accomplish anything but inflammation - let it itch, it's healing.
  10. At worst, there would be blood inside the foot, similar to a bruise, occurring. The blood is fading, though.
  11. Your body would have a far different reaction after five days if you had sepsis. You're going to be fine. Keep the area clean.
  12. The infection only goes so far - the fact that it hasn't spread is the best sign. I think you're good - it'll just be sore as it heals.
  13. The red marks are part of the wound and nerves. That's normal.
  14. First of all, it's been three days. the inflammation is likely the body trying to heal itself. I don't think sepsis would be an issue at all since there is a wound. Sepsis involves something that enters the bloodstream. At worst, you probably would have had pus coming out as white blood cells would have fought infection at that point. Wood isn't the same as rusty metal, so you are definitely good in that area - no tetanus danger, so you wouldn't need a shot. I have stepped on pieces of glass and never worried about it. The pain is healing in progress. Just keep your foot clean and wear a sock - perhaps shoes - for protection.
  15. Ironman

    Lip Twitch

    It's only insanity in the respect that during anxious episodes, you are actually looking for things to worry about - just to keep the anxiety going! It's like you worry about not worrying, and then worry, and then worry some more.
  16. I doubt sepsis would occur from a toothpick. It's not even metal, so there isn't a problem. I had a piece of wood shoot up underneath my fingernail and was lodged there for nearly a month before I slid it out - to my shock, it was there. There was never any real infection despite it hurting. If you keep it clean, you should be okay. I would just keep it clean. Monitor it a bit.
  17. It will take a bit of thought retraining to adjust the mind to not react, but that is okay. Medicine in this realm is like "training wheels". This will likely not be permanent if you can work on what is causing the anxiety - for now, the additional medication will calm your body enough. The brain fog basically means your anxiety is at a level where your body can't keep up. To give an example, we can speak 250 words a minute, but think up to 1,500. If your mind is firing on all cylinders, you're going to zone out lol. The medication for now will help stop that, but the rest is on your focus. Eventually, you won't need that level of meds. How we think determines how we feel!
  18. Ironman

    Lip Twitch

    You answered your own question. It's just nerves and you're on edge, so it will happen. Life has stress, unfortunately. This is going to be a very volatile year, too. I have been saying "Buckle up, Buttercup!" quite a bit. ....and congratulations on your family addition!
  19. Rugger, I had medications that the doctor tried out that (1) didn't work at all even when at maximum dosage, or (2) had bad side effects like exploded OCD.. It's not an ER visit, but DEFINITELY contact your doctor (the one who prescribed). They need to know if something isn't working so he can either adjust or set a course with a new medication. The goal is to find out as soon as possible so you do not have to deal with what you are for a long period of time. The doctor needs to know what is going on for sure, though.
  20. It's worry more than anything - that can cause tightened muscles. Remember - the word BENIGN. No cancer.
  21. I am sorry about your loss. The first year is the hardest because it's the first everything. My father passed away on January 22, 2007 and all these years later, now has two grandchildren with my brother - and I hope to get married someday myself. I am uncle and grandfather to them at this point. My advantage is that I am young. Since his passing, I make it a point to celebrate three days and eat a meal that he liked - January 22 the day he passed, March 31 his birthday, and Father's Day. That means either Chinese food (he liked Mongolian beef) or Taco Bell beef burritos hahaha. It kinda keeps him in mind and eases some of the pain of his not being around. Stress will go up, but you kinda get used to the situation. Life will have stressors that appear - that is life. Our goal is to handle it the best we can in the most healthy manner. Happy New Year and wishes for success against anxiety in 2024!
  22. It's the skin's response after being swollen by the pimple. It'll take a few days to go away, but it will.
  23. 10% is an awfully high level. I think it did its job, but I don't think it was meant for that area. At this point, I would let the skin do what it needs to do. The swelling might reduce, but the lesion will take time for the skin to dry out and flake off. It's the same deal as if you had a pimple on your arm or face.